# SDR IPXA2024051311197

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 74,749 hours, 15,777 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED** **ATB** DURING CLIMB, AFTER SLATS RETRACT COMMAND, THE AIRCRAFT BEGAN AN UNCOMMANDED ROLL TO THE LEFT. WAS UNABLE TO LEVEL THE WING WITH THE YOKE INPUTS. MAINTAINED AN APPROXIMATE 20* BANK UNTIL SLATS WERE RE PERFORMED FIM SLAT DISAGREE PROCEDURE IAW FIM 31-71-07-00 NO FAULTS NOTED, PSEU RECORDED NO FAULTS. VISUALLY INSPECTED L/H AND R/T SLAT SYSTEM NO DEFECTS OR DESCRAPANCIES NOTED.PERFORMED FCC1 AND FCC2 RTS OF THE SLAT SYSTEM ALL CHECKED GOOD IAW AMM 27-80-01-741, OPERATED SLATS THROUGH MANY CYCLES, SLATS OPERATED NORMAL IAW AMM 27-80-00-860.CHECKD SLAT SENSOR READ OUT DISCRETE VALUES ALL CKED NORMAL.
